Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Applied Mathematics and Stochastic Analysis

ISSN: 1048--9533
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
The failure rate in reliability: approximations and bounds

Author(s): Christiane Cocozza-Thivent | Vladimir Kalashnikov
Volume: 9
Issue: 4
Year: 1996
Balls left empty by a critical branching Wiener process

Author(s): Pál Révész
Volume: 9
Issue: 4
Year: 1996
Dobrushin's approach to queueing network theory

Author(s): F. I. Karpelevich | E. A. Pechersky | Yu. M. Suhov
Volume: 9
Issue: 4
Year: 1996
Sojourn times

Author(s): Lajos Takács
Volume: 9
Issue: 4
Year: 1996
Differential inequalities for hysteresis systems

Author(s): Vladimir V. Chernorutskii | Mark A. Krasnosel'skii
Volume: 9
Issue: 4
Year: 1996
Itô's formula with respect to fractional Brownian motion and its application

Author(s): W. Dai | C. C. Heyde
Volume: 9
Issue: 4
Year: 1996
In memoriam: Pál Erdős (1913-1996)

Author(s): Lajos Takács
Volume: 9
Issue: 4
Year: 1996
The structure distribution in a mixed Poisson process

Author(s): Jozef L. Teugels | Petra Vynckier
Volume: 9
Issue: 4
Year: 1996
Editorial

Author(s): Jewgeni H. Dshalalow
Volume: 9
Issue: 4
Year: 1996
Remarks on the life and research of Roland L. Dobrushin

Author(s): R. A. Minlos | E. A. Pechersky | Yu. M. Suhov
Volume: 9
Issue: 4
Year: 1996
Descriptors for point processes based on runs: the Markovian arrival process

Author(s): Marcel F. Neuts
Volume: 9
Issue: 4
Year: 1996
On applications of excess level processes to (N,D)-policy bulk queueing systems

Author(s): Jewgeni H. Dshalalow
Volume: 9
Issue: 4
Year: 1996
Population-size-dependent branching processes

Author(s): Peter Jagers
Volume: 9
Issue: 4
Year: 1996
On the regularity of many-particle dynamical systems perturbed by white noise

Author(s): Anatoli V. Skorokhod
Volume: 9
Issue: 4
Year: 1996
Quantitative results for perturbed stochastic differential equations

Author(s): Jordan Stoyanov | Dobrin Botev
Volume: 9
Issue: 3
Year: 1996
A characterization and moving average representation for stable harmonizable processes

Author(s): M. Nikfar | A. Reza Soltani
Volume: 9
Issue: 3
Year: 1996
Nonparametric density estimators based on nonstationary absolutely regular random sequences

Author(s): Michel Harel | Madan L. Puri
Volume: 9
Issue: 3
Year: 1996
Approximation of solutions to evolution integrodifferential equations

Author(s): D. Bahuguna | S. K. Srivastava
Volume: 9
Issue: 3
Year: 1996
A stochastic model for the financial market with discontinuous prices

Author(s): Leda D. Minkova
Volume: 9
Issue: 3
Year: 1996
Mixed problem with boundary integral conditions for a certain parabolic equation

Author(s): Abdelfatah Bouziani
Volume: 9
Issue: 3
Year: 1996
Generalized variational inequalities and associated nonlinear equations

Author(s): Ram U. Verma
Volume: 9
Issue: 3
Year: 1996
Algorithmic probability: a collection of problems, by Marcel F. Neuts

Author(s): V. Ramaswami
Volume: 9
Issue: 2
Year: 1996
Editorial

Author(s): Jewgeni H. Dshalalow
Volume: 9
Issue: 2
Year: 1996
A fixed-size batch service queue with vacations

Author(s): Ho Woo Lee | Soon Seok Lee | K. C. Chae
Volume: 9
Issue: 2
Year: 1996
Queueing system with passive servers

Author(s): Alexander N. Dudin | Valentina I. Klimenok
Volume: 9
Issue: 2
Year: 1996
Mean time for the development of large workloads and large queue lengths in the GI/G/1 queue

Author(s): Charles Knessl | Charles Tier
Volume: 9
Issue: 2
Year: 1996
Retrial queues with recurrent demand option

Author(s): K. Farahmand | N. H. Smith
Volume: 9
Issue: 2
Year: 1996
GIX/MY/1 systems with resident server and generally distributed arrival and service groups

Author(s): Alexander Dukhovny
Volume: 9
Issue: 2
Year: 1996
EXP for Windows, Version 4.0

Author(s): Donn E. Miller-Harnish
Volume: 9
Issue: 2
Year: 1996
In memoriam: Boris Vladimirovich Gnedenko (1912-1995)

Author(s): Igor N. Kovalenko
Volume: 9
Issue: 2
Year: 1996
Stochastic analysis of the departure and quasi-input processes in a versatile single-server queue

Author(s): J. R. Artalejo | A. Gomez-Corral
Volume: 9
Issue: 2
Year: 1996
M/G/1/K system with push-out scheme under vacation policy

Author(s): Shoji Kasahara | Hideaki Takagi | Yutaka Takahashi | Toshiharu Hasegawa
Volume: 9
Issue: 2
Year: 1996
Generalized practical stability results by perturbing Lyapunov functions

Author(s): Donna Stutson | A. S. Vatsala
Volume: 9
Issue: 1
Year: 1996
On certain classes of variational inequalities and related iterative algorithms

Author(s): Muhammad Aslam Noor
Volume: 9
Issue: 1
Year: 1996
On the solution of the Liouville equation over a rectangle

Author(s): A. M. Arthurs | J. Clegg | A. K. Nagar
Volume: 9
Issue: 1
Year: 1996
Periodic solutions of quasi-differential equations

Author(s): Abdelkader Boucherif | Eduardo García-Río | Juan J. Nieto
Volume: 9
Issue: 1
Year: 1996
On generalized nonlinear variational inequality problems

Author(s): Ram U. Verma
Volume: 9
Issue: 1
Year: 1996
Painleve analysis of a class of nonlinear diffusion equations

Author(s): P. Chandrasekaran | E. K. Ramasami
Volume: 9
Issue: 1
Year: 1996
Comments on a single server queue

Author(s): Ryszard Syski
Volume: 8
Issue: 4
Year: 1995
Controlled queueing systems

Author(s): V. Rykov | M. Yu. Kitaev
Volume: 8
Issue: 4
Year: 1995
On weak solutions of random differential inclusions

Author(s): Mariusz Michta
Volume: 8
Issue: 4
Year: 1995
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil